VOLUME 26 2021 NUMBERS 1–2

Properties of Hash Functions based on Gluškov Product of Automata
Carolin Hannusch, Géza Horváth
Pages 55–65

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Carolin Hannusch and G{\'{e}}za Horv{\'{a}}th},
  title   = {Properties of Hash Functions based on Glu{\v{s}}kov Product of Automata},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {26},
  number  = {1--2},
  pages   = {55--65},
  year    = {2021},
  url     = {https://doi.org/10.25596/jalc-2021-055},
  doi     = {10.25596/jalc-2021-055}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: Glushkov product, hash function, permutation automaton
DOI: 10.25596/jalc-2021-055